Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vein swelling and pain. Taking adderall. How can I heal this with home remedies?

Hello Dr., I just took one of. My adderalls and after it hit my system A huge long which looks like A huge important vein Got swollen or is seriously hurt. The bump hurts like A migraine . I m pretty concerned I really want to know how to get the Inflammation down so my face looks normal again. I m interested in knowing if this ginormous bump is never Going away, or if it will naturally heal .if so I waited to know what home Remedies will heal this. I appreciate all your help
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi patient. its severe side effect of adderalls. you must visit your physician who prescribed you adderalls for dosage adjustments.
thank you. take cares.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor